Alert archive / Texas / Flash Flood Warnings in 2022
Flash Flood Warning 2, NWS Lubbock, TX
NWS Lubbock, TX issued this flash flood warning at May 23, 2022, 8:08 PM CDT for 4 counties in Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2022, 8:08 PM CDT (01:08 UTC)
- Expired
- May 23, 2022, 10:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bailey County, TX, Cochran County, TX, Hockley County, TX, Lamb County, TX
The radar
The Lubbock radar (KLBB), 77 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -383 J/kg
- Mixed-layer LCL
- 1327 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
051
WGUS54 KLUB 240108
FFWLUB
TXC017-079-219-279-240330-
/O.NEW.KLUB.FF.W.0002.220524T0108Z-220524T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lubbock TX
808 PM CDT Mon May 23 2022
The National Weather Service in Lubbock has issued a
* Flash Flood Warning for...
Southeastern Bailey County in northwestern Texas...
Northeastern Cochran County in northwestern Texas...
Northwestern Hockley County in northwestern Texas...
Southwestern Lamb County in northwestern Texas...
* Until 1030 PM CDT.
* At 808 PM CDT, Doppler radar indicated slow-moving thunderstorms
producing very heavy rain across the warned area. Between 4 and 6
inches of rain have fallen. Additional rainfall amounts of 2 to 4
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Littlefield, Morton, Sudan, Amherst, Pep, Bula, Enochs, Muleshoe
Wildlife Refuge and Whitharral.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3396 10290 3407 10262 3410 10253 3411 10228
3382 10228 3363 10227 3370 10289
FLASH FLOOD...RADAR INDICATED
$$
DWK5 follow-up statements
951
WGUS74 KLUB 240142
FFSLUB
Flash Flood Statement
National Weather Service Lubbock TX
842 PM CDT Mon May 23 2022
TXC017-079-219-279-240330-
/O.CON.KLUB.FF.W.0002.000000T0000Z-220524T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bailey TX-Cochran TX-Hockley TX-Lamb TX-
842 PM CDT Mon May 23 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT THIS
EVENING FOR SOUTHEASTERN BAILEY, NORTHEASTERN COCHRAN, NORTHWESTERN
HOCKLEY AND SOUTHWESTERN LAMB COUNTIES...
At 842 PM CDT, Doppler radar indicated slow-moving thunderstorms
continuing to produce very heavy rain across the warned area.
Between 4 and 6 inches of rain have fallen. Additional rainfall
amounts of 2 to 4 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Littlefield, Morton, Sudan, Amherst, Pep, Bula, Enochs, Muleshoe
Wildlife Refuge and Whitharral.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3396 10290 3407 10262 3410 10253 3411 10228
3382 10228 3363 10227 3372 10284
FLASH FLOOD...RADAR INDICATED
$$
DWK896
WGUS74 KLUB 240204
FFSLUB
Flash Flood Statement
National Weather Service Lubbock TX
904 PM CDT Mon May 23 2022
TXC017-079-219-279-240330-
/O.CON.KLUB.FF.W.0002.000000T0000Z-220524T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bailey TX-Cochran TX-Hockley TX-Lamb TX-
904 PM CDT Mon May 23 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT THIS
EVENING FOR SOUTHEASTERN BAILEY, NORTHEASTERN COCHRAN, NORTHWESTERN
HOCKLEY AND SOUTHWESTERN LAMB COUNTIES...
At 904 PM CDT, Doppler radar indicated slow-moving thunderstorms
continuing to produce very heavy rain across the warned area.
Between 4 and 6 inches of rain have fallen. Additional rainfall
amounts of 2 to 4 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Littlefield, Morton, Pep, Bula, Enochs, Muleshoe Wildlife Refuge
and Whitharral.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3395 10285 3403 10260 3394 10231 3382 10228
3363 10227 3368 10261 3372 10284
FLASH FLOOD...RADAR INDICATED
$$
DWK750
WGUS74 KLUB 240219
FFSLUB
Flash Flood Statement
National Weather Service Lubbock TX
919 PM CDT Mon May 23 2022
TXC017-079-240229-
/O.CAN.KLUB.FF.W.0002.000000T0000Z-220524T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bailey TX-Cochran TX-
919 PM CDT Mon May 23 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN BAILEY AND
NORTHEASTERN COCHRAN COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3387 10259 3398 10258 3394 10231 3382 10228
3363 10227 3368 10259
$$
TXC219-279-240330-
/O.CON.KLUB.FF.W.0002.000000T0000Z-220524T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-Lamb TX-
919 PM CDT Mon May 23 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT THIS
EVENING FOR NORTHWESTERN HOCKLEY AND SOUTHWESTERN LAMB COUNTIES...
At 919 PM CDT, Doppler radar indicated slow-moving thunderstorms
continuing to produce very heavy rain across the warned area.
Between 4 and 6 inches of rain have fallen. Additional rainfall
amounts of 1 to 2 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Littlefield, Pep and Whitharral.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3387 10259 3398 10258 3394 10231 3382 10228
3363 10227 3368 10259
FLASH FLOOD...RADAR INDICATED
$$
DWK466
WGUS74 KLUB 240300
FFSLUB
Flash Flood Statement
National Weather Service Lubbock TX
1000 PM CDT Mon May 23 2022
TXC279-240310-
/O.CAN.KLUB.FF.W.0002.000000T0000Z-220524T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lamb TX-
1000 PM CDT Mon May 23 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN LAMB COUNTY...
The heaviest rainfall has exited the area, and flash flooding is no
longer expected to pose a threat.
LAT...LON 3382 10228 3363 10227 3368 10259 3382 10250
$$
TXC219-240330-
/O.CON.KLUB.FF.W.0002.000000T0000Z-220524T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hockley TX-
1000 PM CDT Mon May 23 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT THIS
EVENING FOR NORTHWESTERN HOCKLEY COUNTY...
At 1000 PM CDT, Doppler radar indicated slow-moving thunderstorms
continuing to produce very heavy rain across the warned area.
Between 4 and 6 inches of rain have fallen. Additional rainfall of
up to inch is possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Whitharral.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3382 10228 3363 10227 3368 10259 3382 10250
FLASH FLOOD...RADAR INDICATED
$$
DWK343 WGUS74 KLUB 240322 FFSLUB Flash Flood Statement National Weather Service Lubbock TX 1022 PM CDT Mon May 23 2022 TXC219-240332- /O.EXP.KLUB.FF.W.0002.000000T0000Z-220524T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hockley TX- 1022 PM CDT Mon May 23 2022 ...FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM CDT THIS EVENING FOR NORTHWESTERN HOCKLEY COUNTY... The heaviest rain has exited the area, and the threat for flash flooding has diminished. However, additional light rainfall may move into the region later this evening, resulting in additional minor flooding. Please use caution while driving and continue to heed remaining road closures. LAT...LON 3382 10228 3363 10227 3368 10259 3382 10250 $$ DWK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 6:43 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 23, 6:43 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 643 PM CDT Mon May 23 2022 .AVIATION... Scattered thunderstorms west of KPVW will affect that terminal within the first hour or two of the valid time and may possibly build southward toward KLBB. KCDS will be affected by the thunderstorms later this evening. Some question at this time as to whether there will be additional thunderstorms fill in behind the first round. Confidence higher in showers and MVFR and possibly IFR conditions developing with a cold front late tonight. && .PREV DISCUSSION... /issued 206 PM CDT Mon May 23 2022/ SHORT TERM... The forecast for this afternoon and tonight remains on track. Please reference the mesoscale discussion issued at 1051 AM CDT for detailed information. Convection is expected to be ongoing during the early morning hours Tuesday across the Caprock and Rolling Plains from both the departing MCS and the frontogenetically-forced convection moving in from the northwest. Severe-caliber gusts up to 50 kt will be possible within the deepest cores, though the main overnight hazard will be heavy rainfall resulting in localized flash flooding. The cold front will scour out low-level moisture with most of the wrap- around showers/thunderstorms remaining displaced north of the CWA, with the surface cyclone positioning in vicinity of the northwestern Permian Basin by 24/12Z. PoPs have been lowered significantly beyond 24/18Z area-wide, with most of the CWA dry by 21Z tomorrow excluding the southern South and Rolling Plains, and the eastern Rolling Plains, given some degree of uncertainty with respect to the timing of frontal passage. STG-SVR thunderstorms will be possible in the afternoon across the southern and eastern zones, though convection will quickly exit the CWA by the early evening. Cloud cover will begin to clear out in the southwestern zones first, though the northerly breeze/magnitude of CAA will keep temperatures cool to mild, ranging from the lower 60s across the extreme southwestern TX PH and into the middle 70s in the southern South and Rolling Plains. LONG TERM... Frontal-driven convection is likely to clear the forecast area by or very early into the Tuesday evening portion of the forecast as the upper trough axis will be shifting to the east of the area leaving increasing subsidence in its wake while low level focus will shift south with the front and thunderstorm outflow. Dry northwesterly flow aloft and a reinforced cool post-frontal air mass will result in one more pleasant day before the quick transition back to a hot and dry pattern begins. A fairly high-amplitude ridge over the intermountain West at the end of the day Thursday will migrate eastward, its axis centered over the forecast area Friday night, will lead to increasing temperatures Thursday and Friday. However, peak temperatures are not expected until the Saturday to Monday period when deep southwesterly flow moves onto the southern High Plains, allowing for a hot air mass building over New Mexico to get shifted eastward across the southern High Plains while also adding a downslope component to the heating. Widespread triple-digit high temperatures continue to look likely Saturday and Sunday, and now Monday as well, especially for areas east of the Caprock escarpment and the southern half of the South Plains. && .LUB WATCHES/WARNINGS/ADVISORIES... None. && 07
Hazardous weather outlook, May 23, 11:46 AM CDT, 8 hours 22 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Lubbock TX 1146 AM CDT Mon May 23 2022 TXZ021>044-241700- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 1146 AM CDT Mon May 23 2022 This Hazardous Weather Outlook is for the South Plains, Rolling Plains, and the far Southern Texas Panhandle. .DAY ONE...This afternoon and tonight. Thunderstorms, some severe, are expected to form along the Texas and New Mexico state line this afternoon. Initially, thunderstorms will be capable of producing large hail to around half dollar size in addition to damaging winds across the Caprock. Thunderstorms will transition into a line by the middle to late afternoon hours while moving west to east across the Caprock and into the Rolling Plains, with an increasing potential for wind damage with a few swaths of winds between 60 to 70 mph possible. Locally heavy rainfall is expected as well, with some locations receiving two inches or greater of rainfall which may result in localized instances of flash flooding. Additional strong to severe thunderstorms will be possible overnight across the region as a cold front moves in from the northwest, capable of producing locally heavy rainfall into the morning hours Tuesday. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Shower and thunderstorm chances will continue Tuesday. Some storms could be strong to severe with locally heavy rainfall also possible across the Caprock and Rolling Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, May 23, 6:38 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
638 PM CDT MON MAY 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL 3 N MAPLE 33.89N 102.90W
05/23/2022 E2.25 INCH BAILEY TX STORM CHASER
&&
EVENT NUMBER LUB2200025
DWKLocal storm report, May 23, 6:52 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
652 PM CDT MON MAY 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FUNNEL CLOUD 3 S ENOCHS 33.83N 102.76W
05/23/2022 BAILEY TX STORM CHASER
&&
EVENT NUMBER LUB2200026
DWKLocal storm report, May 23, 6:53 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
653 PM CDT MON MAY 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 3 S BOVINA 34.47N 102.89W
05/23/2022 E2.50 INCH PARMER TX STORM CHASER
&&
EVENT NUMBER LUB2200027
DWKLocal storm report, May 23, 7:03 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
703 PM CDT MON MAY 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TORNADO 7 NW MORTON 33.80N 102.84W
05/23/2022 COCHRAN TX STORM CHASER
SOCIAL MEDIA PHOTOS AND REPORTS DEPICT A BRIEF TORNADO
TOUCHDOWN IN AN OPEN FIELD. LOCATION ESTIMATED FROM
RADAR.
&&
EVENT NUMBER LUB2200028
DWKLocal storm report, May 23, 7:12 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
712 PM CDT MON MAY 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM TORNADO 7 N MORTON 33.83N 102.76W
05/23/2022 BAILEY TX NWS EMPLOYEE
LARGE TORNADO REPORTED BY OFF-DUTY NWS EMPLOYEE.
&&
EVENT NUMBER LUB2200029
DWKLocal storm report, May 23, 7:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
757 PM CDT MON MAY 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND GST 1 ENE MORTON 33.73N 102.74W
05/23/2022 M80 MPH COCHRAN TX MESONET
WEST TEXAS MESONET. 40 MPH SUSTAINED WINDS ALSO
OBSERVED.
&&
EVENT NUMBER LUB2200030
DWKThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:13 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Lamb, Parmer | 46 min |
| May 23, 7:13 PM CDT | Tornado Warning | LUB | Bailey, Cochran, Hockley, Lamb | 32 min |
| May 23, 7:29 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 61 min |
| May 23, 7:40 PM CDT | Tornado Warning | LUB | Bailey, Cochran, Hockley, Lamb | 35 min |
| May 23, 8:11 PM CDT | Tornado Warning | LUB | Bailey, Cochran, Hockley, Lamb | 34 min |
| May 23, 8:29 PM CDT | Areal Flood Advisory | LUB | Parmer | 2 hr |
| May 23, 8:29 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 31 min |
| May 23, 8:37 PM CDT | Tornado Warning | LUB | Cochran, Hockley | 38 min |
| May 23, 8:57 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 33 min |
| May 23, 8:58 PM CDT | Tornado Warning | LUB | Hockley | 32 min |
| May 23, 9:13 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb, Parmer | 47 min |
| May 23, 9:23 PM CDT | Tornado Warning | LUB | Hockley | 37 min |
| May 23, 9:27 PM CDT | Severe Thunderstorm Warning | LUB | Castro | 16 min |
| May 23, 9:32 PM CDT | Areal Flood Advisory | LUB | Castro | 56 min |
| May 23, 9:53 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lubbock | 67 min |
| May 23, 9:58 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 47 min |
| May 23, 10:17 PM CDT | Areal Flood Advisory | LUB | Lubbock | 58 min |
| May 23, 10:28 PM CDT | Flash Flood Warning | LUB | Castro | 92 min |
| May 23, 10:37 PM CDT | Special Weather Statement | LUB | Castro | 23 min |
| May 23, 10:42 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 48 min |
| May 23, 11:07 PM CDT | Areal Flood Advisory | LUB | Bailey, Lamb | 3 hr |
| May 23, 11:34 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb | 56 min |
| May 24, 12:08 AM CDT | Areal Flood Advisory | LUB | Hale, Lamb | 4 hr |
| May 24, 12:23 AM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb | 67 min |
| May 24, 1:08 AM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale | 52 min |
| May 24, 1:31 AM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 59 min |
| May 24, 2:58 AM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 47 min |
| May 24, 4:07 AM CDT | Areal Flood Advisory | LUB | Lubbock | 41 min |
| May 24, 5:22 AM CDT | Areal Flood Advisory | LUB | Hockley, Lubbock | 68 min |
| May 24, 6:24 AM CDT | Areal Flood Advisory | LUB | Lubbock | 96 min |
| May 24, 4:04 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb | 56 min |
| May 24, 4:15 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 60 min |
| May 24, 4:25 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 50 min |
| May 24, 4:47 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry, Yoakum | 28 min |
| May 24, 4:48 PM CDT | Special Weather Statement | LUB | Lynn, Terry | 57 min |
| May 24, 4:51 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley | 54 min |
| May 24, 5:14 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 61 min |
| May 24, 5:15 PM CDT | Areal Flood Advisory | LUB | Cochran, Hockley, Lubbock | 2 hr |
| May 24, 5:25 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 50 min |
| May 24, 5:32 PM CDT | Flash Flood Warning | LUB | Hockley, Lubbock, Lynn, Terry | 3 hr |
| May 24, 5:43 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 13 min |
| May 24, 5:44 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 61 min |
| May 24, 5:51 PM CDT | Tornado Warning | LUB | Crosby | 24 min |
| May 24, 6:03 PM CDT | Flash Flood Warning | LUB | Crosby, Dickens | 2 hr |
| May 24, 6:10 PM CDT | Tornado Warning | LUB | Crosby | 18 min |
| May 24, 6:11 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 34 min |
| May 24, 6:14 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Lubbock | 31 min |
| May 24, 6:23 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 52 min |
| May 24, 6:44 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Crosby, Dickens, Garza, Kent, King and 1 more | 31 min |
| May 24, 6:45 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 16 min |
Nearby
Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.